# SDR 99ZZZX4532

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E44
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY WILL NOT TAKE A CHARGE.  REMOVED AND REPLACED.
